MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TE, Ø 4.8 MM, WN, SLA 12.0 MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TE, Ø 4.8 MM, WN, SLA 12.0 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 043.713S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Fibrosis (3167); Hyperresponsive to stimuli (4538)
Date of Event 11/12/2005
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2005 in ada 2.On (b)(6) 2005, loss of osseointegration was verified.No product was returned to the manufacturer.At the event the patient experienced: mobility, increased sensitivity and hypersensitivity.No further patient complications were reported.

Brand Name
TE, Ø 4.8 MM, WN, SLA 12.0 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key23852263
Report Number0001222315-2025-003640
Device Sequence Number9599769
Product Code DZE
UDI-Device Identifier07630031719300
UDI-Public07630031719300
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2005
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/19/2025
Report Date (Section F) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2007
Device Catalogue Number043.713S
Device Lot Number1008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/19/2025
Device Age36 MO
Event Location Other
Date Report to Manufacturer11/25/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale